Jiahong Wu
Cited by
Cited by
Behavior of solutions of 2D quasi-geostrophic equations
P Constantin, J Wu
SIAM journal on mathematical analysis 30 (5), 937-948, 1999
Global regularity for the 2D MHD equations with mixed partial dissipation and magnetic diffusion
C Cao, J Wu
Advances in Mathematics 226 (2), 1803-1822, 2011
Two regularity criteria for the 3D MHD equations
C Cao, J Wu
Journal of Differential Equations 248 (9), 2263-2274, 2010
Generalized MHD equations
J Wu
Journal of Differential Equations 195 (2), 284-312, 2003
On the critical dissipative quasi-geostrophic equation
P Constantin, D Cordoba, J Wu
Indiana University mathematics journal, 97-107, 2001
Global existence and decay of smooth solution for the 2-D MHD equations without magnetic diffusion
X Ren, J Wu, Z Xiang, Z Zhang
Journal of Functional Analysis 267 (2), 503-541, 2014
Global regularity for the two-dimensional anisotropic Boussinesq equations with vertical dissipation
C Cao, J Wu
Archive for Rational Mechanics and Analysis 208 (3), 985-1004, 2013
Regularity criteria for the generalized MHD equations
J Wu
Communications in Partial Differential Equations 33 (2), 285-306, 2008
Lower bounds for an integral involving fractional Laplacians and the generalized Navier-Stokes equations in Besov spaces
J Wu
Communications in mathematical physics 263, 803-831, 2006
Global regularity for a class of generalized magnetohydrodynamic equations
J Wu
Journal of Mathematical Fluid Mechanics 13, 295-305, 2011
The 2D incompressible magnetohydrodynamics equations with only magnetic diffusion
C Cao, J Wu, B Yuan
SIAM Journal on Mathematical Analysis 46 (1), 588-602, 2014
Generalized surface quasi‐geostrophic equations with singular velocities
D Chae, P Constantin, D Córdoba, F Gancedo, J Wu
Communications on Pure and Applied Mathematics 65 (8), 1037-1066, 2012
The 2D MHD equations with horizontal dissipation and horizontal magnetic diffusion
C Cao, D Regmi, J Wu
Journal of Differential Equations 254 (7), 2661-2681, 2013
Regularity of Hölder continuous solutions of the supercritical quasi-geostrophic equation
P Constantin, J Wu
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 25 (6), 1103-1110, 2008
Inviscid limit for vortex patches
P Constantin, J Wu
Nonlinearity 8 (5), 735, 1995
Regularity results for weak solutions of the 3D MHD equations
J Wu
Discrete and Continuous Dynamical Systems 10 (1&2), 543-556, 2003
Global regularity results for the 2D Boussinesq equations with vertical dissipation
D Adhikari, C Cao, J Wu
Journal of Differential Equations 251 (6), 1637-1655, 2011
Inviscid models generalizing the two-dimensional Euler and the surface quasi-geostrophic equations
D Chae, P Constantin, J Wu
Archive for rational mechanics and analysis 202 (1), 35-62, 2011
Global solutions of the 2D dissipative quasi-geostrophic equation in Besov spaces
J Wu
SIAM journal on mathematical analysis 36 (3), 1014-1030, 2005
Bounds and New Approaches for the 3D MHD Equations.
J Wu
Journal of Nonlinear Science 12 (4), 2002
The system can't perform the operation now. Try again later.
Articles 1–20